# SDR FDEA201210163626

- Difficulty date: October 16, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303U1
- Condition: Cracked
- Location: Bs 383-401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT,  FLOOR SUPPORT FROM BS 383 TO 401, FOUND A 4 INCH CRACK AT 2 PLACES.  REMOVED AND   REPLACED AS PER SRM 51-31-01 REVISION 50. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 115.
